Discussions By Condition: Autoimmune Disease

erythema multiforme

Posted In: Autoimmune Disease 1 Replies
  • Posted By: Anonymous
  • June 23, 2008
  • 05:06 AM

i have had a rash for about a month and a half now.

it first started on my legs then spread to my stomach and chest now its also on my arms and back.

i went to the doctor and he did a biopsy which came back inconclusive however he is convinced its erythema multiforme (as is the other doctor he works with). he believes its autoimmune however we cannot seem to find a cause. i had some tests done and my kidney and liver functions were fine, my full blood count was normal and i had a slightly elevated Rheumatoid factor.

hes ruled out an allergic reaction to an infection or medication.

ive also been having fevers randomly, some joint pain and fatigue (needing to sleep like 12 - 14 hours) and also some insomnia where i am absolutely exhausted but cant get to sleep and some gastro symptoms.

has anyone else had this rash? if so was it caused by something autoimmune?

Reply Flag this Discussion

1 Replies:

  • Look up Hashimoto's Encephalopathy. I have had a rash and also fatigue (disabling) and sleep problems. I also have wide spread joint and muscle pain with weakness. A new symptom I have is bowel problems and heartburn. I am also imbalanced and have headaches. It is a very rare disease but thought I would mention it to you for consideration.
    Cshell 1 Replies
    • August 26, 2014
    • 05:37 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?